Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
175 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What could cause severe hair loss in an anemic person who is already on iron supplements?

Hello, my hair started falling out drastically around a year ago and I visited a doctor and I found out I was anemic i started taking iron supplements and the hair stopped falling out as much, now it s happening again but i still takr iron supplements once a week so i don t think thay the problem and honestly i don t know what to do as my hair is really fine and supper thin
Wed, 19 Dec 2018
Report Abuse
  Anonymous's Response
's  Response
One reason for hairfall is Anemia , it is better to check your Hemoglobin levels though you are taking Iron supplements. There are other types of Anemia other than Iron deficiency Anemia. Hairfall can be due to other problems also like diabetes , thyroid disorders , or some connective tissue disorder. It may be due to local problems also like dandruff, fungal infections etc
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I am a 46 year old female. Two years ago I was diagnosed with more than 9 very large kidney stones in the ER. MY URINE WAS BLOOD RED. My blood...